# SDR 98ZZZX1095

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6775C
- Make and model: Cessna 550
- Aircraft serial: 5500677
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 8952320875
- Condition: Failed
- Location: Emergency Brake
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED RECENTLY OVERHAULED VALVE FROM SUPPLY.  INSTALLED VALVE, VALVE WOULD NOT PASS OPERATIONAL TEST IN AIRCRAFT.  FOUND VALVE TO BE FAULTY.  (INTERNALLY BYPASSING PNEUMATIC PRESSURE).  PART WAS OVERHAULED 5-23-97 BY ALLIED SIGNAL AEROSPACE EQUIPMENT SYSTEMS.
